AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

©ALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Reply
 
Thread Tools Display Modes
Pain
Old
  (#1)
kingleo
Registered User
 
Offline
Posts: 198
Join Date: Mar 2007
Pain - 03-01-2008, 11:29 AM

Im using bd sust. with a 23 gauge....... i never got pain with nutrivet.....so i was wondering what was goin' on? plus i took my 4th pin and the day after my blood pressure was really high, my face was red and ears and had 102. fever, any suggestions for the next pin?
   
Reply With Quote
Old
  (#2)
mac762339
Registered User
 
Offline
Posts: 233
Join Date: Jul 2005
03-01-2008, 09:56 PM

Is there Benzine alcahol in your gear? Know alot of people have trouble with Benzine Alchahol.
   
Reply With Quote
i think
Old
  (#3)
kingleo
Registered User
 
Offline
Posts: 198
Join Date: Mar 2007
i think - 03-02-2008, 02:21 PM

im not sure but I used sust b 4. Do you guys think I should wait 10 days now, because ive been pin every thur. or every 7 days. so should I wait.

because I had fever at 3 p.m for 2 days in a row. with hbp thanks
   
Reply With Quote
Old
  (#4)
mac762339
Registered User
 
Offline
Posts: 233
Join Date: Jul 2005
03-02-2008, 04:14 PM

Is the sust from a board sponsor? A friend did some sust had exactly the syptoms you are describing . Big pain at the injection site and low grade fever. I would bet the pain is from Benzine but the fever not a clue.
   
Reply With Quote
Old
  (#5)
rAJJIN
Super Moderator
 
Offline
Posts: 3,335
Join Date: Mar 2006
03-02-2008, 06:31 PM

Im not sure. Sounds weird But if your sure its messing with you and causing a fever I wouldnt keep using it. Find something that works on "you" better.


Use code "RAJ5OFF" to get 5% OFF your next ProfessionalMuscleStore.com order!
LIKE - ProfessionalMuscleStore Facebook
Follow - ProfessionalMuscleStore Instagram



LIKE - AnaSCI Facebook
SUBSCRIBE - AnaSCI YouTube

SYNTHETEK - Best hardcore bodybuilding products
STERILESYRINGES.COM - Get your Needles and Syringes from here
DISCUSSWORLDISSUES.COM - Socio-economic and political free speech
HOW TO DO INJECTIONS - Full Pictorial Injection Guide
PURE SUPPLEMENT POWDERS - All lab certified
PROFESSIONALMUSCLE STORE - The Largest Selection of Supplements
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -4. The time now is 07:38 AM.


Copyright © 2003-2019 AnaSCI.org. All rights reserved.